| Model Number |
MAJ-2112 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the connecting tube set clamp comes apart and pulls off.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is to inform that, upon further review, this is not a reportable malfunction.The initial medwatch reported that during reprocessing the connecting tube set clamp comes apart and pulls off.Upon further investigation, the customer confirmed that the connectors could still be attached to the device.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.